# SDR ASOA20160119006C

- Difficulty date: January 19, 2016
- Submitted: January 21, 2016
- Operation: Air carrier
- Aircraft: N14204
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500968
- Aircraft time: 25,215 hours, 15,194 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 500064001
- Part serial: 01729505
- Condition: Odor
- Location: Galley
- Part time: 31,881 hours, 23,851 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A BURNING ODOR FROM THE COFFEE POTS.  MAINTENANCE INSPECTED AND FOUND ELECTRICAL RESET NO LONGER ATTACHED TO TOP OF COFFEE BREWER. THE NR 1 COFFEE BREWER WAS REPLACED AND OPS CHECKS WERE GOOD.
